# SDR CALA9601376

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14211
- Make and model: Boeing 737130
- Aircraft serial: 19028
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FRAME AT STA 380, STRINGER 21R.  THE CRACK WAS STOP DRILLED IAW SRM 53-10-4.  A DOUBLER, FILLER AND CLIP WERE FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-10-2, AND 51-30-2.
